Does anyone else have side effects from Amicar?

Does anyone else have side effects from Amicar?

I have been on Amicar most of my life and dealt with the side effects, but they seem to be affecting me more lately. I've had nausea and vomiting, and i get really dizzy and ligt headed to the point of fainting. The worst though is along with that, I get super overheated. Does anyone else have these side effects? It's gotten so bad I have even considered trying to switch to Lysteda in hopes it won't have the same effects. Anyone have experiences with switching?

A MyHemophiliaTeam Member said:

I've had similar side effects (nausea, dizziness) with Amicar, which I've used after invasive dental procedures (extractions, other oral surgery). It can be quite a problem if one is also taking certain pain medications, such as Vicodin (Tylenol and hydrocodone) at the same time. I've switched to Lysteda (tranexamic acid tablets), which has been easier to tolerate for me, with fewer side effects and, importantly, seems to be as effective in preventing the breakdown of blood clots in the gums.

Good luck!

posted 12 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in